Interplay between distributional estimates and boundedness in harmonic analysis

Dmitriy Bilyk, Loukas Grafakos

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, a proof is given that certain boundedness properties of operators yield distributional estimates that have exponential decay at infinity. Such distributional estimates imply local exponential integrability, and apply to many operators such as $m$-linear Calderón-Zygmund operators and their maximal counterparts.

Original languageEnglish (US)
Pages (from-to)427-434
Number of pages8
JournalBulletin of the London Mathematical Society
Volume37
Issue number3
DOIs
StatePublished - Jun 2005

Fingerprint Dive into the research topics of 'Interplay between distributional estimates and boundedness in harmonic analysis'. Together they form a unique fingerprint.

Cite this